# SDR SWAA2022030121937

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO N/P STRIP AT BS887 HAS CORROSION IN AND N/P HOLES BL0-RBL19. / REMOVED AND INSTALLED NEW N/P STRIP PER SRM 51-40-02
